hrcak mascot   Srce   HID

Mathematical Communications, Vol. 24 No. 2, 2019

Publication date: October 2019

Published on HRČAK: 25 October 2019
Table of contents Full text
On the approximation by Bezier-Paltanea operators based on Gould Hopper polynomials (str.147-164) englishpdf 139 KB
Mohammad Mursaleen, Shagufta Rahman, Khursheed J. Ansari
Original scientific paper
Convolution and radius problems of analytic functions associated with the tilted Carathéodory functions (str.165-179) englishpdf 132 KB
Nak Eun Cho, Sushil Kumar, Virendra Kumar, V. Ravichandran
Original scientific paper
Characteristic of unique positive solution for a fractional q-difference equation with multistrip boundary conditions (str.181-192) englishpdf 117 KB
Jing Ren, Chengbo Zhai
Original scientific paper
A parameter uniform fitted mesh method for a weakly coupled system of two singularly perturbed convection-diffusion equations (str.193-210) englishpdf 410 KB
Saravana Sankar Kalaiselvan, John J.H. Miller, Valarmathi Sigamani
Original scientific paper
Rank bounded Hibi subrings for planar distributive lattices (str.211-220) englishpdf 178 KB
Rida Irfan, Nadia Shoukat
Original scientific paper
Group classification of space-time fractional nonlinear Poisson equation (str.221-233) englishpdf 132 KB
Aminu Ma'aruf Nass, Kassimu Mpungu, Rahmatullah Ibrahim Nuruddeen
Original scientific paper
Ryser's Conjecture under eigenvalue conditions (str.235-244) englishpdf 113 KB
Luis H. Gallardo
Original scientific paper
A remark on the radial solutions of a modified Schrödinger system by the dual approach (str.245-262) englishpdf 140 KB
Dragos-Patru Covei
Original scientific paper
Local convergence analysis of two competing two-step iterative methods free of derivatives for solving equations and systems of equations (str.265-278) englishpdf 115 KB
Ioannis K. Argyros, Santhosh George
Original scientific paper
Multifold convolutions of binomial coefficients (str.279-287) englishpdf 98 KB
Nadia N. Li, Wenchang Chu
Original scientific paper
Visits: 206 *